Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach pain, diarrhea, vomiting, pain. Taken nexium, gi norm, imodium. History of GERD. Treatment?

Hi, i woke up at 4:30 this morning with a tummy ache. It s above the belly button. I have history of reflux , so i took 1 nexium and 1 gi norm (previously prescribed to me by our family doctor). Pain worsened over time and at around 8 am i had diarrhea , very watery. I took 1 imodium . Since then i ve gone another 3 times, all watery. I took another imodium around noon. Pain in my stomach was so bad, but after i vomitted, felt better. Occasionally it still hurts. Haven t eten much since breakfast. What other medicines should i take? Thanks.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Dear Chan I think you should see your Doctor to have a through examination. It could be a bacterial infection and your stool should be sent for culture and sensitivity. In the meantime fluids to keep the hydration. Your Doctor will give you appropriate advise and treatment. I wishb your speedy recovery.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor